# SDR SWAA2023070357465

- Difficulty date: June 9, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 17' FROM FRONT SPAR ;I/B ROW. CRACK LENGTH: 1.468' CRACK FOUND AT LEFT HORIONTAL STABILIER LOWER SKIN AT STAB STA 193.90 17&#34; FROM FRONT SPAR I/B ROW. CRACK LENGTH: 1.468&#34;<[01] INSTALLED REPAIR AT LH HORIZONTAL STAB. LOWER SKIN STA 293.90; PER SRM 55-10-01-2R-11 AND SRM 51-40-02-0G--0;;[02] CORRECTION STEP 1; INSTALLED REPAIR AT LH HORIZONTAL STAB. LOWER SKIN STA 293.90; PER SRM 55-10-01-2R-11 AND SRM 51-40-02-0G-0; AND FINISH; PAINT TO BE DONE ON TTG8Q00LQ2KH;[03] RII....VERIFIED FINAL CORRECTIVE ACTION.;[04] CORRECTION STEPS 1 AND 2;INSTALLED REPAIR AT LH HORIZONTAL STAB. LOWER SKIN STA 293.90; PER SRM 55-10-01-2R-11 AND SRM 51-40-02-0G-0; AND FINISH; PAINT TO BE DONE ON TTG8Q00LQ2KH; THIS IS CATEGORY B REPAIR; INSPECTION TRESHOLD AT 56.000 TOTAL FLIGHT CYCLES AND INTERVAL DETAIL VISUAL INSPECTION AT 9.000 FLIGHT CYCLES;[05] RII....VERIFIED FINAL CORRECTIVE ACTION STEP 4.
